I have been on birth control pills for 3 years and I always take them regularly. I was put on amoxicillin last month and was told it could interfere with my pill, so my boyfriend and I used condoms the whole month (I continued taking my birth control as well). I finished the antibiotics on the wednesday before I stopped my "active pills". I had sex without a condom on the night I took my last "active pill". I was worried about the fact that the antibiotics may still interfere so I took the plan b the next morning, on the first day of my sugar pills. Normally I get my period on wednesday or thursday of the sugar pills and it's now friday and still no period. I took a hpt last night and it was negative. Could the Plan B have messed up my period?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.